# SDR 4DPA2023051300001

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N257JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- Aircraft time: 23,128 hours, 21,408 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED ON TAKEOFF GOT AN AMBER BAGGAGE DOOR OPEN AND RED INDICATION OF OPEN DOOR RETURNED TO BUR. CORR ACTION- MX PERFORMED OPS TEST OF BAGGAGE DOOR INDICATION SYSTEM CND.
